# SDR 07FDEA01676

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Flange
- Part number: ALC750212
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB CENTER LE SECTION OB UPPER ATTACH POINT FLANGE CRACKED AT NUTPLATES.  REMOVED AND REPLACED RT HORIZONTAL LE SECTIONS CENTER OUTBOARD UPPER "T" CAP CHORD AT XFS 241, IAW DC/MD 10-10 SRM 51-31-01 VOL II AND 51-33-01 VOL II.
